Healing crisisHi everyone
I've always wondered about a healing crisis or aggrivation after taking a remedy. I have had a problem with fatigue (very bad fatigue!!!) and sometimes when I tak a remedy, Im so tired I cant function for days!!! Is this normal??? I know fatigue is a normal reaction to HC and aggr. Some people tell me HC usually lasts 3 days....has anyone had a HC or felt this way??
sly1975 on 2008-09-06
I have this kind of problem. I have been taking homeopathic medicines for the past 1 yr. Recently I started noticing that whenever I take a remedy, it aggravates my condition. Not sure why. My doctor said it could be overdose. but this happens to me the same day I start the medicines. Can any doctors on this forum throw some light on this Please?
tochitra last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.